Guide for Authors

Due to a new policy on publishing journal of our university, we are sorry to announce that SJM is closed temporarily.

Submissions may be sent electronically or by printed copy. Electronic submissions can be sent to the Managing Editor. Printed copies should be sent in triple to
Managing Editor, Soochow Journal of Mathematics Department of Mathematics, Soochow University, Taipei, Taiwan 11102, Republic of China
It is understood that the contents of the paper have not been published elsewhere, and will not be published elsewhere. The author should retain a copy of the paper. The Editorial Board cannot accept responsibility for the return of submissions.
Manuscripts should be typed with double spacing. The first page should consist of the title, an abstract not exceeding 150 words, postal address, AMS Subject Classification and the corresponding author, if joint authored. Electronic manuscripts may be requested when the paper is accepted for publication.
The layout of the paper should be chosen as, for example, in the paper of Bang-Yen Chen, “What can we do with Nash’s embedding theorem?”, Volume 30, No. 3, pp. 303-338, July 2004.
The source file of this paper is available from our homepage at
There will be no page charge. The author will receive 30 reprints for free. Additional copies are available at a nominal fee.
If any submission being accepted by Soochow Journal of Mathematics, the authors agree to grant Soochow University to sublicense the READncl-Remote Electronic Access/Delivery of the National Central Library ("READncl System") or any other database provider to reproduce, transmit publicly by Internet, download, print and browse by authorized users. The submissions may be changed in order to meet the requirement of READncl System or other database.

Soochow University Web Site - Department of Mathematics - Chinese Version of the Journal
2006 @ Departmant of Mathematics, Soochow University